# SDR FDEA202412141803

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 76,546 hours, 28,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK BROKEN. INSPECTED L1 DOOR GUST LOCK-REMOVED  ACCESS PANEL FOR BODY TORQUE TUBE- REINSTALLED  PANEL.  GUST LOCK IS IN TACT AND NO DAMAGE NOTED.  DID FIND THE AFT NUT & BOLT ON THE HOLD OPEN LOCK TO BE LOOSE.  RESECURED NUT &  BOLT.  CLEANED & RELUBRICATED  & OPENED & CLOSED L1 DOOR SEVERAL TIMES. GUST LOCK MOVE
